EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-44-2009 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Insufficient Information (4580)
| Date of Event |
09/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 02-020-11-0220 - truliant ps cem fem ps cem left sz 2, 5542756.02-022-45-2020 - truliant tib fit tray cem sz 2f/2t, 6478723.200-02-32 - three peg patella 32mm, 6502571.201-78-15 - holding pin mini sharp point 4 pk, 6578989.201-78-89 - 3" drill bit, mod.Hex 2 pack, 6122242.203-96-67 - fan sawblade ez2213f.M63 90x22 1.27mm strkr 5/6/7, 250522.521-78-23 - threaded pin size 2.3 collared 2pk, s045200.521-78-31 - threaded pin size 2.6 collarless 2pk, s074582.
Event or Problem Description
As reported, approximately 3 years and 10 months post the initial left tka, the patient was revised due to instability.The poly was swapped out and seemed normal.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e.The reason for the reported revision due to instability cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Subluxation and dislocation are known risks, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.